Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Flushing during parnate washout--anyone have this?

Posted by MissThang on January 6, 2011, at 7:12:16

In reply to Re: Flushing during parnate washout--anyone have this? MissThang, posted by Maxime on January 5, 2011, at 22:36:54

Maxime -- I was only on it for 6 weeks -- the last 2.5 weeks at 50mg and quit cold turkey Christmas Eve. I haven't really had withdrawel symptoms to speak of -- no rebound REM or brain zaps or anything, but I figure part of the reason is that the parnate did nothing at all for me other than diminish my anxiety a touch. About 4 or 5 days after I stopped, I started getting an increase in anxiety -- at a higher level than it had been before I started parnate. Other than that, nada, except this odd flushing/low-grade fever that didn't start until about 7 days after I stopped...I've also continued to have somewhat elevated blood pressure -- a symptom the parnate brought on and I was put on a beta blocker to help with, but despite the fact that I've been off the parnate for more 13 days now, my bp has remained elevated throughout the 2nd part of the day and I worry about trying to restart my wellbutrin with this elevated bp because I know that on occasion, wellbutrin can elevate bp a little. Sigh.

I know parnate has been great for many people, but it's been nothing but a nightmare for me -- definitely not the right drug for me.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[976009]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MissThang thread:975953
URL: http://www.dr-bob.org/babble/20101231/msgs/976009.html